# SDR IPXA2022042181364

- Difficulty date: April 8, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AFA76056
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CLONG. 27R TRUSS FITTING IS CRACKED AT STA. 1159.REMOVED, FABRICATED AND REPLACED FITTING IAW DWG. AFA7605 AND SRM 51-33-01. (MINOR)
